# SDR YENA2025102801072

- Difficulty date: October 27, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N623JB
- Make and model: Airbus A320-232
- Aircraft serial: 02504
- Aircraft time: 75,953 hours, 27,059 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 68 LH SIDE IN OPEN FASTENER HOLE UPPER INBO ARD AT DOOR STOP FITTING 6 POSITION, CRACK DIRECTION IS 3 OCLOCK, CRACK DEPTH IS 0.095 INCH, AT AFT GALLEY AREA (1 EA);  EVALUATED DIAMETER HOLES D1 TO D4 AND FOUND WITHIN LIMITS TO REPAIR IAW SRM 53-41-12-300-008 PERFORMED REPAIR LOC. FRAME 68 LH IN OPEN FASTENER HOLE UPPER INBOARD AT DOOR STOP FITTING 6 POSITION IAW SRM 53-41-12-300-010 THIS REPAIR IS CATEGORY B INSPECTION: HFEC AND ROTOTEST I.A.W A320 SRM 53-41-12-205-009 TABLE 1 THIS PART IS CONSIDERED PSE I.A.W 320 SRM 51-11-12 FUR-A320-53-02680.
